# SDR A6WA200640251

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 540AB HOLE NR 4 AT WS 54.861 APPROX .004 INCH DEEP BY 3 INCH LONG ON THE CRITICAL AREAS OF THE FORWARD AND AFT HOLE EDGES. MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
